Publication

Invariant submanifolds of Sasakian manifolds admitting semi-symmetric non-metric connection

Topic : Invariant submanifolds of Sasakian manifolds admitting semi-symmetric non-metric connection

Presented by : Ms Anitha B.S.,   C.S.Bagewadi,

Other Details : Invariant submanifolds of Sasakian manifolds admitting semi-symmetric non-metric connection, International Journal of Mathematics and Mathematical Sciences, Vol. 18, No. 947640, (2012), 1-18.(Hindawi Publishing Corporation)  

Category : International

Department : Department Of Mathematics